# SDR IPXA2019012438266

- Difficulty date: January 23, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 28,263 hours, 17,271 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A ATB - L AOA PROBE HEAT EICASACCOMPLISHED FIMM 30 32 00 815 802 FIG 103 BLOCK 1, 2, AND 23 NO FAULT FOUND RAN BOTH ENGINES AT IDLE ALL NORMAL. REPLACED L CURRENT SENSING RELAY K401 PRECAUTIONARY REF FIMM 30 32 00 818 802 FIG 103 BLOCK 23 TEST GOOD EFF SOURCE REF IPC 30 32 71 03 015L.
